UAB Digital Repository of Documents 2 records found  Search took 0.01 seconds. 
4 p, 100.3 KB A remark on power series rings / Cohn, P. M. (University College London. Department of Mathematics)
A trivializability principle for local rings is described which leads to a form of weak algorithm for local semifirs with a finitely generated maximal ideal whose powers meet in zero.
1992 - 10.5565/PUBLMAT_362A92_13
Publicacions matemàtiques, Vol. 36, Núm. 2 (1992) , p. 481-484  
33 p, 552.2 KB The divisor group of a fir / Cohn, P. M. (Bedford College (London, Regne Unit))
1982 - 10.5565/PUBLMAT_26182_04
Publicacions de la Secció de Matemàtiques, V. 26 n. 1 (1982) p. 131-163  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.